Volume 3, Issue 1
Bivariate Simplex Spline Quasi-Interpolants

D. Sbibih, A. Serghini & A. Tijini

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 97-118.

Published online: 2010-03

Preview Full PDF 648 3718
Export citation
  • Abstract

In this paper we use the simplex B-spline representation of polynomials or piecewise polynomials in terms of their polar forms to construct several differential or discrete bivariate quasi interpolants which have an optimal approximation order. This method provides an efficient tool for describing many approximation schemes involving values and (or) derivatives of a given function.

  • Keywords

Polar form, quasi-interpolation, simplex B-spline.

  • AMS Subject Headings

41A05, 41A25, 41A50, 65D05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-3-97, author = {}, title = {Bivariate Simplex Spline Quasi-Interpolants}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2010}, volume = {3}, number = {1}, pages = {97--118}, abstract = {

In this paper we use the simplex B-spline representation of polynomials or piecewise polynomials in terms of their polar forms to construct several differential or discrete bivariate quasi interpolants which have an optimal approximation order. This method provides an efficient tool for describing many approximation schemes involving values and (or) derivatives of a given function.

}, issn = {2079-7338}, doi = {https://doi.org/10.4208/nmtma.2009.m9004}, url = {http://global-sci.org/intro/article_detail/nmtma/5991.html} }
TY - JOUR T1 - Bivariate Simplex Spline Quasi-Interpolants JO - Numerical Mathematics: Theory, Methods and Applications VL - 1 SP - 97 EP - 118 PY - 2010 DA - 2010/03 SN - 3 DO - http://doi.org/10.4208/nmtma.2009.m9004 UR - https://global-sci.org/intro/article_detail/nmtma/5991.html KW - Polar form, quasi-interpolation, simplex B-spline. AB -

In this paper we use the simplex B-spline representation of polynomials or piecewise polynomials in terms of their polar forms to construct several differential or discrete bivariate quasi interpolants which have an optimal approximation order. This method provides an efficient tool for describing many approximation schemes involving values and (or) derivatives of a given function.

D. Sbibih, A. Serghini & A. Tijini. (2020). Bivariate Simplex Spline Quasi-Interpolants. Numerical Mathematics: Theory, Methods and Applications. 3 (1). 97-118. doi:10.4208/nmtma.2009.m9004
Copy to clipboard
The citation has been copied to your clipboard